# SDR USAA2013042900001

- Difficulty date: April 28, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 13,931 hours, 1,848 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 4R DOOR IN AMBER CHECK DOOR PRESSURE, COCKPIT OK.  MAINTENANCE SERVICED 4R DOOR ASSIST BOTTLE.
